# SDR REXA2015111101101

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE PRESS BULKHEAD, APPROX 32" UP FROM FLOOR, 7 EA CHAFE & GOUGES FROM SCREWS, APPROX .180 DIA X .002 DEEP.  REPAIRED AFT FUSELAGE PRESS BULKHEAD IAW REO 601R-53-61-2155.  .002"" MAX MATERIAL REMOVED AT ALL LOCATIONS.  SCREW LENGTHS REQUIRE ADJUSTMENT TO PREVENT FURTHER CHAFING IAW REO 601R-53-61-2155.  ADJUSTED SCREW LENGTHS AS REQUIRED TO PREVENT FURTHER CHAFING ON 621 BULKHEAD IAW REO 601R-53-61-2155.  COMPLIED WITH REO 601R-53-61-2155 TO REPAIR AFT BULKHEAD CHAFES & TO PREVENT FURTHER DAMAGE.
